Asymptotic Bounds for the Time-Periodic Solutions to the Singularly Perturbed Ordinary Differential Equations

dc.contributor.authorAmiraliyev, Gabil M.
dc.contributor.authorUçar, Ayşenur
dc.date.accessioned2014-08-14T07:18:42Z
dc.date.available2014-08-14T07:18:42Z
dc.date.issued2013
dc.description.abstractThe periodical in time problem for singularly perturbed second order linear ordinary differential equation is considered. The boundary layer behavior of the solution and its first and second derivatives have been established. An example supporting the theoretical analysis is presented.
dc.identifier.citationAmiraliyev, G. M., Uçar, A. "Asymptotic Bounds for the Time-Periodic Solutions to the Singularly Perturbed Ordinary Differential Equations". The Scientific World Journal. Volume 2013 (2013), Article ID 301609, 4 pages.
dc.identifier.doi10.1155/2013/301609
dc.identifier.issn2356-6140 (Print)
dc.identifier.issn1537-744X (Online)
dc.identifier.scopus2-s2.0-84893833049
dc.identifier.urihttp://www.hindawi.com/journals/tswj/2013/301609/
dc.identifier.urihttps://hdl.handle.net/11486/318
dc.identifier.urihttps://doi.org/10.1155/2013/301609
dc.identifier.wosWOS:000328372300001
dc.language.isoen
dc.publisherThe Scientific World Journal
dc.relation.publicationcategoryMakale - Kategorisiz
dc.titleAsymptotic Bounds for the Time-Periodic Solutions to the Singularly Perturbed Ordinary Differential Equations
dc.typeArticle

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
Asymptotic Bounds for the Time-Periodic Solutions to the Singularly Perturbed Ordinary Differential Equations.pdf
Boyut:
1.82 MB
Biçim:
Adobe Portable Document Format
Açıklama:
Makale Dosyası
Lisans paketi
Listeleniyor 1 - 1 / 1
[ X ]
İsim:
license.txt
Boyut:
1.71 KB
Biçim:
Item-specific license agreed upon to submission
Açıklama: